# SDR N6WA2012031101

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 23,915 hours, 16,755 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT COVER UNSECURED.  RESECURED COVER IAW AMM 52-21-00.
